Piecewise-deterministic Markov processes

Volume 109 / 2013

Jolanta Kazak Annales Polonici Mathematici 109 (2013), 279-296 MSC: Primary 37A30; Secondary 93D20. DOI: 10.4064/ap109-3-4

Abstract

Poisson driven stochastic differential equations on a separable Banach space are examined. Some sufficient conditions are given for the asymptotic stability of a Markov operator $P$ corresponding to the change of distribution from jump to jump. We also give criteria for the continuous dependence of the invariant measure for $P$ on the intensity of the Poisson process.

Authors

  • Jolanta KazakInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image